Affordable Access

Publisher Website

A consistent closure method for non-linear random vibration

Authors
Journal
International Journal of Non-Linear Mechanics
0020-7462
Publisher
Elsevier
Publication Date
Volume
26
Issue
6
Identifiers
DOI: 10.1016/0020-7462(91)90037-t
Disciplines
  • Mathematics

Abstract

Abstract —A closure method is proposed for calculating moments of the state vector of a non-linear system satisfying an Itô stochastic differential equation. It is based on a finite set of moment equations and a sequence of probabilities converging to the exact distribution of the state vector that is obtained by the minimization of an objective function. Numerical results for one-dimensional diffusion processes show that the proposed closure technique is robust in the sense that resultant moments are satisfactory even when crude approximations are used for the probability of the state vector.

There are no comments yet on this publication. Be the first to share your thoughts.